The variational problems for classical N-vector models

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We prove existence and regularity properties of solutions of the variational problems introduced in the previous paper [1] for classical lattice N-vector models. These results form a basis of our renormalization group approach to low temperature expansions for the considered models.

Original languageEnglish (US)
Pages (from-to)607-642
Number of pages36
JournalCommunications In Mathematical Physics
Volume175
Issue number3
DOIs
StatePublished - 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The variational problems for classical N-vector models'. Together they form a unique fingerprint.

Cite this